# SDR SWAA2024120547146

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA 2024-633595<[01] REPLACED GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(G) THRU 3.D.(J) THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8Q0025SZE.;[02] REPLACED GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(G) THRU 3.D.(J) THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8Q0025SZE.
